Diffeomorphisms of elliptic 3-manifolds

Sungbok Hong, Darryl McCullough, John Kalliongis, J. Hyam Rubinstein

Research output: Chapter in Book/Report/Conference proceedingChapter

4 Citations (Scopus)
Original languageEnglish
Title of host publicationDiffeomorphisms of Elliptic 3-Manifolds
PublisherSpringer Verlag
Pages1-147
Number of pages147
ISBN (Print)9783642315633
DOIs
Publication statusPublished - 2012 Jan 1

Publication series

NameLecture Notes in Mathematics
Volume2055
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Hong, S., McCullough, D., Kalliongis, J., & Rubinstein, J. H. (2012). Diffeomorphisms of elliptic 3-manifolds. In Diffeomorphisms of Elliptic 3-Manifolds (pp. 1-147). (Lecture Notes in Mathematics; Vol. 2055). Springer Verlag. https://doi.org/10.1007/978-3-642-31564-0_1